Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 122, NWS Raleigh, NC

July 21, 2018Johnston County, Wake County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 21, 2018, 11:09 PM EDT for Johnston County, Wake County, North Carolina. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 11:09 PM EDT (03:09 UTC)
Expired
Jul 22, 2018, 12:15 AM EDT
In force
66 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnston County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 9 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 11:23 PM EDTTSTM WND DMG7 Ne Angier, NCMULTIPLE TREES WERE REPORTED DOWN NEAR NC HIGHWAY 42 IN SOUTHEASTERN WAKE COUNTY.
Jul 21, 11:28 PM EDTTSTM WND DMG5 Sse Lake Wheeler, NCONE TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF FANNY BROWN ROAD AND BANKS ROAD.
Jul 21, 11:50 PM EDTTSTM WND DMG1 Ne Clayton, NCTREE DOWN AT WASHINGTON AND WALL STREETS IN CLAYTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
384 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS52 KRAH 220309
SVRRAH
NCC101-183-220415-
/O.NEW.KRAH.SV.W.0122.180722T0309Z-180722T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1109 PM EDT SAT JUL 21 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Central Wake County in central North Carolina...
  Northwestern Johnston County in central North Carolina...

* Until 1215 AM EDT

* At 1109 PM EDT, a severe thunderstorm was located near Angier, or
  14 miles northeast of Lillington, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Raleigh, Garner, Fuquay-Varina, Clayton, Zebulon, Knightdale,
  Wendell, Emit, Lake Wheeler and Coats Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3589 7834 3574 7822 3545 7862 3547 7865
      3549 7866 3550 7868 3552 7869 3554 7877
      3556 7883 3594 7857
TIME...MOT...LOC 0309Z 222DEG 24KT 3558 7869 

HAIL...0.75IN
WIND...60MPH
 
$$

26
5 follow-up statements
515 
WWUS52 KRAH 220327
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1127 PM EDT SAT JUL 21 2018

NCC101-183-220415-
/O.CON.KRAH.SV.W.0122.000000T0000Z-180722T0415Z/
Wake NC-Johnston NC-
1127 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CENTRAL WAKE AND NORTHWESTERN JOHNSTON COUNTIES...

At 1125 PM EDT, a severe thunderstorm was located near Garner, or 14
miles southeast of Cary, moving northeast at 25 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Willow Springs, Garner, eastern Raleigh, Fuquay-Varina, Clayton, 
Zebulon, Knightdale, Wendell, Emit, Lake Wheeler and Coats 
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for damaging wind 
gusts up to 70 mph. People outside should move to a shelter, inside 
a strong building and away from windows.

&&

LAT...LON 3589 7834 3574 7822 3545 7862 3547 7865
      3549 7866 3550 7868 3552 7869 3554 7877
      3556 7883 3594 7857
TIME...MOT...LOC 0325Z 221DEG 23KT 3560 7866 

HAIL...0.75IN
WIND...70MPH
 
$$

26
930 
WWUS52 KRAH 220340
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1140 PM EDT SAT JUL 21 2018

NCC101-183-220415-
/O.CON.KRAH.SV.W.0122.000000T0000Z-180722T0415Z/
Wake NC-Johnston NC-
1140 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CENTRAL WAKE AND NORTHWESTERN JOHNSTON COUNTIES...

At 1139 PM EDT, a severe thunderstorm was located near Garner, or 12
miles southeast of Raleigh, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Raleigh, Garner, Clayton, Zebulon, Knightdale, Wendell, Emit, Lake
Wheeler, Coats Crossroads and Flowers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3589 7834 3574 7822 3549 7856 3557 7864
      3562 7879 3594 7857
TIME...MOT...LOC 0339Z 225DEG 23KT 3567 7855 

HAIL...0.75IN
WIND...60MPH
 
$$

26
585 
WWUS52 KRAH 220347
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1147 PM EDT SAT JUL 21 2018

NCC101-183-220415-
/O.CON.KRAH.SV.W.0122.000000T0000Z-180722T0415Z/
Wake NC-Johnston NC-
1147 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CENTRAL WAKE AND NORTHWESTERN JOHNSTON COUNTIES...

At 1147 PM EDT, a severe thunderstorm was located near Garner, or 11
miles southeast of Raleigh, moving northeast at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Raleigh, Garner, Clayton, Zebulon, Knightdale, Wendell, Emit, Lake
Wheeler, Flowers and Lake Benson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3589 7834 3574 7822 3554 7850 3562 7857
      3568 7875 3594 7857
TIME...MOT...LOC 0347Z 226DEG 22KT 3568 7854 

HAIL...<.75IN
WIND...60MPH
 
$$

26
294 
WWUS52 KRAH 220356
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1156 PM EDT SAT JUL 21 2018

NCC101-183-220415-
/O.CON.KRAH.SV.W.0122.000000T0000Z-180722T0415Z/
Wake NC-Johnston NC-
1156 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CENTRAL WAKE AND NORTHWESTERN JOHNSTON COUNTIES...

At 1156 PM EDT, a severe thunderstorm was located over Clayton, or 9
miles northwest of Smithfield, moving northeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Raleigh, Garner, Clayton, Zebulon, Knightdale, Wendell, Emit, Lake
Wheeler, Flowers and Lake Benson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3589 7834 3574 7822 3554 7850 3562 7857
      3568 7875 3594 7857
TIME...MOT...LOC 0356Z 229DEG 18KT 3561 7846 

HAIL...<.75IN
WIND...60MPH
 
$$

26
026 
WWUS52 KRAH 220417
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1217 AM EDT SUN JUL 22 2018

NCC101-183-220426-
/O.EXP.KRAH.SV.W.0122.000000T0000Z-180722T0415Z/
Wake NC-Johnston NC-
1217 AM EDT SUN JUL 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAKE AND NORTHWESTERN
JOHNSTON COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However, gusty 
winds up to 45 mph, heavy rain, and occasional cloud to ground 
lightning will remain threats with this thunderstorm through 1240 AM.
.

LAT...LON 3589 7834 3574 7822 3554 7850 3562 7857
      3568 7875 3594 7857
TIME...MOT...LOC 0416Z 222DEG 24KT 3571 7835 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 10:40 PM EDT, 29 minutes earlier.

Area forecast discussion, Jul 21, 10:40 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
1040 PM EDT Sat Jul 21 2018

.SYNOPSIS...
A mid and upper-level low across the Ohio Valley will move slowly
south across the southern Appalachians into the middle of the work
week. A deep, moist, southerly flow will extend across the
Carolinas through much of the work week.
&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1040 PM Saturday...

Scattered showers and thunderstorms continue to develop and shift
east across portions of western and central NC late this evening.
The convection is being driven in part by an eastward advancing
shortwave trough across northwestern NC and and western VA that is
visible on the 1.5 PVU surface with another trough noted across
northeast GA. These features will pivot northeast around the upper
trough overnight. The air mass across much central NC can be
characterized as weakly to moderately unstable with MLCAPE values of
500 to 1200 J/Kg. The GSO RAOB notes that the mid-levels have cooled
around 3 deg C at 500 MB since 12Z this morning. Given the
appreciable forcing across the area tonight, scattered showers and
thunderstorms are expected to move across the area overnight with
the last batch of storms likely to move across the Sandhills/eastern
Piedmont into the Coastal Plain between 4 and 8 am. DCAPE values
over 900 J/Kg extend in a south to north axis across the Sandhills
into the eastern Piedmont late this evening along with 0-6km bulk
shear of around 30 kts in the south will support a limited severe
weather threat into the early morning hours, mainly to the south and
southeast of Raleigh. Low temperatures by Sunday morning will range
in the upper 60s north to lower 70s south. -Blaes
&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
As of 330 PM Saturday...

The day should start of quiet with subsidence behind tonight's short
wave and convection.  Then as the day progresses and the closed mid-
level low over the Ohio Valley drifts south, we may see another
round of showers and thunderstorms develop to our west over the
mountains and move east into our western zones during the late-day
or evening period.  In terms of temperatures, we should see more
sunshine on Sunday compared to today given that the coastal system
will be gone and given aforementioned early-day subsidence over our
area, thus look for highs climbing into the mid to upper 80s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 330 PM Saturday...

A piece of the closed mid-level low is progged to break off and
slowly drift into deep south region, resulting in a long fetch of
deep moist south to southeasterly flow to become established over
central and eastern NC beginning Monday and lingering perhaps into
Wednesday, before the closed low begins to open up and lift toward
the northeast during the late-week period.  The end result will be
unsettled, to perhaps wet weather right through the long term
period. Temps during this time will be dependent on whether any
breaks in the rain/clouds happen, so for now, will stay close to
climo, or perhaps a few degrees below climo.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 845 PM Saturday...

A strong upper level disturbance will lift newd across the srn
Appalachians and Carolinas tonight, where it will interact with a
surface frontal zone draped at 00Z from near EXX to FAY to PGV. A
weak frontal/surface low and related compact cluster of showers and
storms will likely develop and track newd across cntl NC tonight,
thereby causing initially VFR conditions to become sub-VFR as the
convection moves overhead. Additionally, patches of mainly MVFR
ceilings may develop along and north of the front, including at all
of the cntl NC TAF sites, late tonight and early Sunday. A risk of
an MVFR ceiling will then persist through around 16Z, after which
time cloud bases will have lifted and/or scattered to VFR range.
While scattered showers and storms are expected again Sunday
afternoon and evening, confidence in timing and location precludes
inclusion in the TAFs at this time.

Outlook: Moist and perturbed sly deep layer flow will result in an
above average chance of showers and storms, and late night-early day
sub-VFR ceilings, through the middle of next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Blaes
NEAR TERM...Blaes
SHORT TERM...np
LONG TERM...np
AVIATION...MWS
Hazardous weather outlook, Jul 21, 9:21 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
921 PM EDT Sat Jul 21 2018

NCZ007>011-026>028-230130-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-
921 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of showers and thunderstorms are expected to bring locally
heavy rainfall during the work week. The greatest threat for
thunderstorms with heavy rain will be during the afternoon and
evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>025-038>043-078-230130-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Wayne-
921 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

A few strong thunderstorms are possible overnight. The primary
threat is expected to be wind gusts in excess of 50 MPH and periods
of heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of showers and thunderstorms are expected to bring locally
heavy rainfall during the work week. The greatest threat for
thunderstorms with heavy rain will be during the afternoon and
evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ073>077-083>086-088-089-230130-
Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
921 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

A few strong to locally severe thunderstorms are possible this
evening and overnight. The primary threat is expected to be locally
damaging winds and periods of heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of showers and thunderstorms are expected to bring locally
heavy rainfall during the work week. The greatest threat for
thunderstorms with heavy rain will be during the afternoon and
evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 21, 10:02 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1002 PM EDT SAT JUL 21 2018

NCZ077-088-220245-
Harnett NC-Cumberland NC-
1002 PM EDT SAT JUL 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARNETT AND
NORTHWESTERN CUMBERLAND COUNTIES UNTIL 1045 PM EDT...

At 1002 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pope AFB, or near Fort Bragg, moving northeast at 25 mph.

Wind gusts up to 45 mph will be possible with this storm.

Locations impacted include...
Fort Bragg, Pope AFB, Spring Lake, Linden, Timberlake and Anderson
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around.

&&

LAT...LON 3513 7911 3517 7910 3519 7910 3521 7912
      3521 7915 3524 7916 3525 7918 3525 7920
      3540 7886 3535 7872 3522 7870 3511 7910
TIME...MOT...LOC 0202Z 243DEG 22KT 3522 7905

26
Local storm report, Jul 21, 10:21 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1021 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     ELLERBE                 35.07N 79.76W
07/21/2018                   RICHMOND           NC   911 CALL CENTER

            A POWER LINE WAS REPORTED DOWN ACROSS PAGE
            STREET IN ELLERBE.

&&

BSD
Special weather statement, Jul 21, 10:27 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1027 PM EDT SAT JUL 21 2018

NCZ086-220315-
Hoke NC-
1027 PM EDT SAT JUL 21 2018

...A STRONG THUNDERSTORM WILL AFFECT HOKE COUNTY UNTIL 1115 PM EDT...

At 1027 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Raeford, moving east at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Raeford, Silver City, Rockfish and Ashley Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around.

&&

LAT...LON 3495 7931 3496 7936 3502 7943 3506 7944
      3519 7929 3521 7923 3520 7921 3517 7914
      3518 7913 3517 7913 3517 7910 3513 7911
      3509 7909 3504 7909 3499 7905 3495 7904
      3494 7905
TIME...MOT...LOC 0227Z 258DEG 15KT 3503 7934

26
Local storm report, Jul 21, 10:38 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1038 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND DMG     3 SSW SUMMERFIELD       36.17N 79.92W
07/21/2018                   GUILFORD           NC   911 CALL CENTER

            ONE TREE WAS REPORTED DOWN ON STANLEY HUFF
            ROAD NEAR DEER MEADOW LANE.

&&

BSD
Local storm report, Jul 21, 10:52 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1052 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     2 SE BELEWS CREEK       36.23N 80.04W
07/21/2018                   GUILFORD           NC   911 CALL CENTER

            ONE TREE WAS REPORTED DOWN ON COLDWATER ROAD
            NEAR U.S. HIGHWAY 158.

&&

BSD
Local storm report, Jul 21, 11:02 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1102 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND DMG     3 SSW SUMMERFIELD       36.17N 79.92W
07/21/2018                   GUILFORD           NC   911 CALL CENTER

            ONE TREE WAS REPORTED DOWN ON STANLEY HUFF
            ROAD NEAR DEER MEADOW LANE.

&&

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 9:11 PM EDTSpecial Weather StatementRAHHoke, Richmond64 min
Jul 21, 9:31 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland44 min
Jul 21, 9:35 PM EDTSpecial Weather StatementRAHForsyth55 min
Jul 21, 9:39 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford36 min
Jul 21, 9:57 PM EDTSpecial Weather StatementRAHMoore33 min
Jul 21, 10:02 PM EDTSpecial Weather StatementRAHHarnett43 min
Jul 21, 10:18 PM EDTSevere Thunderstorm WarningRAHHarnett57 min
Jul 21, 10:27 PM EDTSpecial Weather StatementRAHHoke48 min
Jul 21, 11:22 PM EDTSpecial Weather StatementRAHAlamance, Forsyth, Guilford53 min
Jul 21, 11:50 PM EDTSpecial Weather StatementRAHLee, Moore55 min
Jul 22, 12:25 AM EDTSpecial Weather StatementRAHNash50 min
Jul 22, 12:26 AM EDTSpecial Weather StatementRAHAlamance, Durham, Guilford, Orange79 min
Jul 22, 12:35 AM EDTAreal Flood AdvisoryRAHAlamance, Guilford, Orange2 hr
Jul 22, 1:08 AM EDTSpecial Weather StatementRAHHarnett, Johnston67 min
Jul 22, 1:20 AM EDTSpecial Weather StatementRAHMontgomery, Randolph55 min
Jul 22, 2:26 AM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Stanly79 min
Jul 22, 2:53 AM EDTSpecial Weather StatementRAHAnson, Richmond52 min
Jul 22, 2:57 AM EDTAreal Flood AdvisoryRAHChatham, Lee, Montgomery, Moore, Randolph, Stanly3 hr
Jul 22, 3:40 AM EDTSpecial Weather StatementRAHHoke, Lee, Moore, Richmond, Scotland65 min
Jul 22, 4:45 AM EDTSpecial Weather StatementRAHHarnett, Johnston, Lee45 min
Jul 22, 5:00 AM EDTSpecial Weather StatementRAHCumberland45 min
Jul 22, 5:21 AM EDTAreal Flood AdvisoryRAHCumberland, Franklin, Harnett, Johnston, Nash, Sampson and 1 more3 hr
Jul 22, 5:34 AM EDTSpecial Weather StatementRAHJohnston, Nash, Wayne, Wilson56 min
Jul 22, 5:35 AM EDTFlash Flood WarningRAHHarnett, Johnston, Wake2 hr
Jul 22, 5:46 AM EDTSpecial Weather StatementRAHCumberland29 min
Jul 22, 6:36 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax, Wayne, Wilson54 min
Jul 22, 7:29 AM EDTSpecial Weather StatementRAHHalifax46 min
Jul 22, 1:13 PM EDTSpecial Weather StatementRAHEdgecombe62 min
Jul 22, 1:15 PM EDTSpecial Weather StatementRAHStanly30 min
Jul 22, 1:54 PM EDTSpecial Weather StatementRAHStanly51 min
Jul 22, 2:12 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax33 min
Jul 22, 2:51 PM EDTAreal Flood AdvisoryRAHForsyth54 min
Jul 22, 2:56 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash49 min
Jul 22, 2:58 PM EDTSpecial Weather StatementRAHEdgecombe47 min
Jul 22, 3:01 PM EDTSevere Thunderstorm WarningRAHForsyth44 min
Jul 22, 3:07 PM EDTFlash Flood WarningRAHForsyth3 hr
Jul 22, 3:13 PM EDTSpecial Weather StatementRAHHalifax32 min
Jul 22, 3:46 PM EDTSpecial Weather StatementRAHForsyth59 min
Jul 22, 4:05 PM EDTSpecial Weather StatementRAHWarren25 min
Jul 22, 4:11 PM EDTSevere Thunderstorm WarningRAHForsyth49 min
Jul 22, 4:40 PM EDTSpecial Weather StatementRAHWilson35 min
Jul 22, 4:44 PM EDTAreal Flood AdvisoryRAHForsyth70 min
Jul 22, 5:07 PM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson38 min
Jul 22, 5:14 PM EDTSevere Thunderstorm WarningRAHNash, Wilson35 min
Jul 22, 5:23 PM EDTSpecial Weather StatementRAHWilson22 min
Jul 22, 6:10 PM EDTSpecial Weather StatementRAHFranklin50 min
Jul 22, 6:19 PM EDTSpecial Weather StatementRAHRandolph56 min
Jul 22, 6:43 PM EDTSpecial Weather StatementRAHDavie47 min
Jul 22, 6:44 PM EDTSpecial Weather StatementRAHChatham46 min
Jul 22, 7:02 PM EDTSpecial Weather StatementRAHFranklin58 min
Jul 22, 7:12 PM EDTSpecial Weather StatementRAHRandolph48 min
Jul 22, 7:18 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph72 min
Jul 22, 7:41 PM EDTSpecial Weather StatementRAHDavidson49 min
Jul 22, 7:47 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance, Warren30 min
Jul 22, 7:48 PM EDTSevere Thunderstorm WarningRAHForsyth42 min
Jul 22, 7:52 PM EDTSpecial Weather StatementRAHAnson, Stanly53 min
Jul 22, 7:59 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth48 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.